Vol. 59, No. 4, pp. 409-433 (2002)
On the Rigidity of Horizontal Slices
Zhiqin LuDepartment of Mathematics, University of California,
Irvine, CA 92697 -- U.S.A.
Abstract: In this paper, we proved a rigidity theorem of the Hodge metric for concave horizontal slices and a local rigidity theorem for the monodromy representation.
Keywords: moduli space; rigidity; horizontal slice.
Classification (MSC2000): 58G03.; 32F05.
Full text of the article:
Electronic version published on: 9 Feb 2006. This page was last modified: 27 Nov 2007.